Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 21073, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/21073

Strong convergence of modified Noor iterations

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China

Received 16 December 2005; Revised 24 February 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongfu Su and Xiaolong Qin, “Strong convergence of modified Noor iterations,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 21073, 11 pages, 2006. https://doi.org/10.1155/IJMMS/2006/21073.